| Model Number |
CMP680300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Corneal Edema (1791)
| Date of Event |
03/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Initial reporter's telephone: (b)(6).A review of records related to the device including complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
Event or Problem Description
The surgery center reported corneal edema after cataract procedure using a phacoemulsification unit.
Additional Manufacturer Narrative
The system was evaluated by a field service engineer.All modes of operation and calibrations were verified and no failures were detected.In addition, the field service engineer has followed 15 surgeries and during all the procedures the physician did not complain about the equipment performance.The unit complied with all factory settings.On (b)(6) the field service engineer has followed 15 surgeries and during all the procedures the physician did not complain about the equipment performance.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.